# SDR DALA2018011700253

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 61,598 hours, 48,144 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.5" CRACK ON FWD B/B DOOR LOWER FWD CORNER. FABRICATED AND INSTALLED NEW REPAIR DOUBLER PER ERA 486624-14MA REV 0.
